# SDR SWAA2019111138759

- Difficulty date: October 22, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Angle
- Part number: 140A9101
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT ELECTRONIC COMPARTMENT SPLICE ANGLE CORRODED AT BS. 360+5, STR. 28L.  / R&R SPLICE ANGLE IAW SRM AND DWG.
